Journal of Symbolic Logic

Review: Kurt Schutte, Ein Konstruktives System von Ordinalzahlen; Helmut Pfeiffer, Ein Bezeichnungssystem fur Ordinalzahlen

Hilbert Levitz

Full-text is available via JSTOR, for JSTOR subscribers. Go to this article in JSTOR.

Article information

Source
J. Symbolic Logic, Volume 39, Issue 1 (1974), 186.

Dates
First available in Project Euclid: 6 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.jsl/1183738984

JSTOR
links.jstor.org

Citation

Levitz, Hilbert. Review: Kurt Schutte, Ein Konstruktives System von Ordinalzahlen ; Helmut Pfeiffer, Ein Bezeichnungssystem fur Ordinalzahlen. J. Symbolic Logic 39 (1974), no. 1, 186. https://projecteuclid.org/euclid.jsl/1183738984


Export citation